Alert archive / New York / Gale Watches in 2020

Gale Watch 7, NWS Buffalo, NY

April 20, 2020

NWS Buffalo, NY issued this gale watch at Apr 20, 2020, 4:19 AM EDT. It took effect at Apr 21, 2020, 12:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 20, 2020, 4:19 AM EDT (08:19 UTC)
In effect from
Apr 21, 2020, 12:00 PM EDT
Expired
Apr 20, 2020, 3:59 PM EDT
In force
Issued by
NWS Buffalo, NY

The text

As transmitted.

962 
WHUS71 KBUF 200819
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
419 AM EDT Mon Apr 20 2020

LOZ044-045-063>065-201630-
/O.NEW.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
419 AM EDT Mon Apr 20 2020

...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING...

* WHAT...West winds to 35 knots and waves 12 to 16 feet possible.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Sodus Bay to the Saint Lawrence River, and the open waters of 
  Lake Ontario from Hamlin Beach to Sodus Bay.

* WHEN...From Tuesday afternoon through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
4 follow-up statements
337 
WHUS71 KBUF 201424
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1024 AM EDT Mon Apr 20 2020

LOZ044-045-063>065-202230-
/O.CON.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
1024 AM EDT Mon Apr 20 2020

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

* WHAT...West winds to 35 knots and waves 12 to 16 feet possible.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Sodus Bay to the Saint Lawrence River, and the open waters of 
  Lake Ontario from Hamlin Beach to Sodus Bay.

* WHEN...From Tuesday afternoon through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
797 
WHUS71 KBUF 201725
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
125 PM EDT Mon Apr 20 2020

LOZ044-045-063>065-210130-
/O.CON.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
125 PM EDT Mon Apr 20 2020

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

* WHAT...West winds to 35 knots and waves 12 to 16 feet possible.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Sodus Bay to the Saint Lawrence River, and the open waters of 
  Lake Ontario from Hamlin Beach to Sodus Bay.

* WHEN...From Tuesday afternoon through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
670 
WHUS71 KBUF 201825
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
225 PM EDT Mon Apr 20 2020

LEZ040-041-210230-
/O.NEW.KBUF.SC.Y.0045.200421T0600Z-200422T1500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
225 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 11 AM EDT
WEDNESDAY...

* WHAT...West winds to 30 knots and waves 7 to 10 feet expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 2 AM Tuesday to 11 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-210230-
/O.NEW.KBUF.SC.Y.0045.200421T0900Z-200422T0900Z/
Upper Niagara River and Buffalo Harbor-
225 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT
WEDNESDAY...

* WHAT...West winds to 30 knots expected.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...From 5 AM Tuesday to 5 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-210230-
/O.NEW.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
225 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 5 PM EDT
WEDNESDAY...

* WHAT...West winds to 30 knots and waves 9 to 12 feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-210230-
/O.NEW.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
225 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 5 PM EDT
WEDNESDAY...

* WHAT...West winds to 30 knots and waves 10 to 13 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-045-063>065-210230-
/O.CON.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
225 PM EDT Mon Apr 20 2020

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

* WHAT...West winds to 35 knots and waves 12 to 16 feet possible.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Sodus Bay to the Saint Lawrence River, and the open waters of 
  Lake Ontario from Hamlin Beach to Sodus Bay.

* WHEN...From Tuesday afternoon through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
834 
WHUS71 KBUF 201959
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
359 PM EDT Mon Apr 20 2020

LOZ044-045-063>065-210400-
/O.UPG.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/
/O.NEW.KBUF.GL.W.0009.200421T1600Z-200422T0300Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
359 PM EDT Mon Apr 20 2020

...GALE WARNING IN EFFECT FROM NOON TO 11 PM EDT TUESDAY...

* WHAT...West winds to 35 knots and waves 11 to 15 feet expected.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Sodus Bay to the Saint Lawrence River, and the open waters of 
  Lake Ontario from Hamlin Beach to Sodus Bay.

* WHEN...From noon to 11 PM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ040-041-210400-
/O.CON.KBUF.SC.Y.0045.200421T0600Z-200422T1500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
359 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TUESDAY TO
11 AM EDT WEDNESDAY...

* WHAT...West winds to 30 knots and waves 7 to 10 feet expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 2 AM Tuesday to 11 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-210400-
/O.CON.KBUF.SC.Y.0045.200421T0900Z-200422T0900Z/
Upper Niagara River and Buffalo Harbor-
359 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO
5 AM EDT WEDNESDAY...

* WHAT...West winds to 30 knots expected.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...From 5 AM Tuesday to 5 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-210400-
/O.CON.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
359 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
5 PM EDT WEDNESDAY...

* WHAT...West winds to 30 knots and waves 9 to 12 feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-210400-
/O.CON.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
359 PM EDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
5 PM EDT WEDNESDAY...

* WHAT...West winds to 30 knots and waves 10 to 14 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Apr 20, 1:44 AM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 20, 1:44 AM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
144 AM EDT Mon Apr 20 2020

.SYNOPSIS...
High pressure in the wake of a cold front will provide us with
mainly dry weather for the remainder of the overnight and a nice day
on Monday, before a stronger cold front ushers in more unsettled
weather late Monday night and Tuesday.

&&

.NEAR TERM /THROUGH TODAY/...
The second and final cold front has moved southeast of the area,
taking most of the waning rain shower activity with it. Aside from a
few lingering isolated light rain showers across southeastern areas
through the early overnight behind the front, much drier and cooler
air will quickly build across our area in the wake of the front.
This will be thanks to high pressure that will start to ridge in
from the west providing dry weather and some gradual clearing across
western and north central NY for the second half of tonight. High
pressure will remain in control on Monday as it ridges in across the
area, providing a nice day with a decent amount of sunshine and much
lighter winds. After a chilly start to the day in the upper 20s and
low 30s, the combination of warmer air building back in aloft and
April sunshine will allow temperatures to rebound back up into the
upper 40s to around 50. Albeit still below average for this time of
year, it will 'feel' nice outside.

After a dry first half of Monday night, cloud cover will be on the
increase ahead of a strong cold front that will be approaching from
the west. This will bring the threat for showers and a few
thunderstorms into western NY by late Monday night, along with a
steadily increasing southerly to southwesterly breeze. It will be a
bit warmer Monday night ahead of the cold front with lows in the
lower to mid 30s.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
A strong cold front will sweep through the region Tuesday morning
and afternoon as a result of a sharp eastward digging mid level
passes trough through the Great Lakes. As per model guidances'
thermal profiles and cross sections, the front will take on a more
anafrontal appearance meaning precipitation will occur along and
behind the front. Initially precipitation will fall as rain, however
with the onset of the cold air behind the front in addition to some
evaporative cooling, precipitation will switch over to snow Tuesday
afternoon and terminate from west to east throughout the rest of the
day. Some snow squalls are possible due to the combination of the
digging trough and stronger winds aloft. Additionally, SPC has
placed the region under a threat of general thunder, which is
plausible with the likelihood of graupel, however CAPE of any form
is quite limited across the region. Following the frontal passage,
the digging trough aloft will contribute to the strong height falls
and therefore result in widespread gusty conditions. Gusts of 35 to
40 mph are possible. Temperatures will remain well below normal with
highs ranging in the upper 30s and low 40s.

Heading into Tuesday night, model guidances continue to suggest a
swath of cold temperatures at 850mb to be advected into the region
as we will be on the backside of the shortwave. The area of colder
temperatures will bottom out to near -11C for Lake Erie, while -14C
is suggested for Lake Ontario, which will favor a response off of
both lakes Tuesday night. Don't expect accumulations to amount to
much due to the rather dry air aloft, however there may be some
measurable snow to the areas east of Lake Ontario.

Surface high pressure will build in over the eastern Great Lakes
Wednesday morning and slide southeast throughout the day. The
influence of the high pressure will act to choke off the lingering
lake enhanced snow showers Wednesday morning leaving the rest of the
day dry. High temperatures will remain well below normal ranging in
the upper 30s in the higher terrain and the low 40s elsewhere.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A warm front will slowly push northward through the region Wednesday
night and Thursday morning. This may cause chances for some rain and
snow showers across the region. As the frontal boundary moves
northward any snow showers will transition into rain showers.
Precipitation amounts is marginal as there are large discrepancies
with placement and timing of the frontal boundary.

A well defined area of surface low pressure will develop in the
Mississippi Valley Wednesday night and track northeast before being
pushed off into the mid Atlantic coastline on Friday. Chances for
widespread rain showers are possible Thursday into Friday as the
region will reside under the northern side of the passing
disturbance. Temperatures should return to back to normal for
Thursday and Friday with highs climbing up into the 50s.

The weekend will begin dry as high pressure builds back into the
region for Saturday. However, chances for rain enter back into the
forecast Sunday as another low will track east through the Ohio
Valley.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Aside from some lingering MVFR CIGS across the interior Southern
Tier (east of KJHW) through the early overnight, expect VFR
conditions through the TAF period.

Dry weather, lessening winds and at least partial clearing will move
into the area for the second half of tonight providing a return to
VFR conditions. High pressure will provide a continuation of dry
weather and light winds for Monday, allowing VFR flight conditions
to remain in place through the end of the TAF period.

Outlook...

Tuesday...MVFR to VFR with mixed rain/snow showers. Strong winds
also likely.
Wednesday...Mainly VFR.
Thursday...MVFR with mixed rain and snow showers.
Friday...MVFR with at least scattered rain showers.

&&

.MARINE...
Choppy conditions will continue across the southern shores of Lake
Ontario through at least the first half of Monday as a fresh
northwesterly breeze veers to north and eventually northeast during
this timeframe.

After a brief period of quieter conditions Monday night, widespread
higher-end Small Craft Advisories will then return starting Tuesday.

&&

.TIDES/COASTAL FLOODING...
A period of strong northwest winds are possible Tuesday and
Tuesday night. Sustained winds could reach 35 knots on Lake
Ontario. The combination of high lake levels and strong onshore
winds may result in an elevated risk of lakeshore flooding along
the southeast shore of Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...JM
NEAR TERM...JM
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...JM
MARINE...JM/TMA
TIDES/COASTAL FLOODING...TMA
Hazardous weather outlook, Apr 19, 7:56 PM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
756 PM EDT Sun Apr 19 2020

NYZ001>003-008-010>014-019>021-085-210000-
Niagara-Orleans-Monroe-Lewis-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
756 PM EDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>007-210000-
Wayne-Northern Cayuga-Oswego-Jefferson-
756 PM EDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The combination of high lake levels and wave action may result in
lakeshore flooding Tuesday afternoon through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-SLZ022-024-210000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
756 PM EDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-210000-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
756 PM EDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gales are possible Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 4:19 AM EDTLakeshore Flood WatchBUFCayuga, Jefferson, Oswego, Wayne12 hr
Apr 20, 2:25 PM EDTSmall Craft AdvisoryBUF59 hr
Apr 20, 3:59 PM EDTGale WarningBUF31 hr
Apr 20, 3:59 PM EDTLakeshore Flood WarningBUFCayuga, Jefferson, Oswego, Wayne36 hr

Nearby

Gale Watches in New York, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.